Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some orders of infinite lattice type


Author: Klaus W. Roggenkamp
Journal: Bull. Amer. Math. Soc. 77 (1971), 1055-1056
MSC (1970): Primary 16A18, 16A66; Secondary 16A48
MathSciNet review: 0286819
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A18, 16A66, 16A48

Retrieve articles in all journals with MSC (1970): 16A18, 16A66, 16A48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12861-6
PII: S 0002-9904(1971)12861-6